Existence and Uniqueness Theorems for the Pfaff Equation with Continuous Coefficients

Cover Page

Cite item

Abstract

In this paper, the Pfaff equations with continuous coefficients are considered. Analogs of Peano’s existence theorem and Kamke’s theorem on the uniqueness of the solution to the Cauchy problem are established, and a method for the approximate solution of the Cauchy problem for the Pfaff equation is proposed.

About the authors

A. A. Abduganiev

Institute of Mathematics named after V.I. Romanovsky

Author for correspondence.
Email: aaa_uz@mail.ru
Tashkent, Uzbekistan

A. A. Azamov

Institute of Mathematics named after V.I. Romanovsky

Email: abdulla.azamov@gmail.com
Tashkent, Uzbekistan

A. O. Begaliev

Institute of Mathematics named after V.I. Romanovsky

Email: azizuzmu@mail.ru
Tashkent, Uzbekistan

References

  1. Азамов А., Бегалиев А. О. Теорема существования и метод приближенного решения для уравнения Пфаффа с непрерывными коэффициентами// Тр. ИММ УрО РАН. - 2021. -27, № 3. - С. 12-24.
  2. Гайшун И. В. Вполне разрешимые многомерные дифференциальные уравнения. - М.: Едиториал УРСС, 2004.
  3. Гайшун Л. Н. О представлении решений вполне интегрируемых линейных систем// Дифф. уравн. - 1978. -14, № 4. - С. 728-730.
  4. Картан А. Дифференциальное исчисление. Дифференциальные формы. - М.: Мир, 1971.
  5. Перов А. И. Об одном обобщении теоремы Фробениуса// Дифф. уравн. - 1969. -5, № 10. - С. 1881- 1884.
  6. Agarwal R. P., Lakshmikantham V. Uniqueness and nonuniqueness criteria for ordinary differential equations. - Singapore: World Scientific, 1993.
  7. Araujo´ J. A. C. On uniqueness criteria for systems of ordinary differential equations// J. Math. Anal. Appl. - 2003. -281. - С. 264-275.
  8. Arutyunov A. V. The coincidence point problem for set-valued mappings and Ulam-Hyers stability// Dokl. Math. - 2014. -89, № 2. - С. 188-191.
  9. Azamov A., Begaliyev A. O. Existence and uniqueness of the solution of a Cauchy problem for the Pfaff equation with continuous coefficients// Uzb. Math. J. - 2019. - № 2. - С. 18-26.
  10. Azamov A., Suvanov Sh., Tilavov A. Studing of behavior at infinity of vector fields on poincare’s sphere: revisited// Qual. Theory Dyn. Syst. - 2015. -14, № 1. - С. 2-11.
  11. Bedford E., Kalka M. Foliations and complex Monge-Ampere equations// Commun. Pure Appl. Math. - 1991. -30. - С. 543-571.
  12. Brunella M., Gustavo M. L. Bounding the degree of solutions to Pfaff equations// Publ. Mat. - 2000. - 44, № 2. - С. 593-604.
  13. Cartan E.´ Sur certaines expressions differentielles et le probl´ eme de Pfaff// Ann. Sci.` Ec. Norm.´ Super. (3). - 1899. -´ 16. - С. 239-332.
  14. Cer veau D., Lins-Neto A. Holomorphic foliations in CP(2) having an invariant algebraic curve// Ann. Inst. Fourier (Grenoble). - 1991. - 41, № 4. - С. 883-903.
  15. Coddington E. A., Levinson N. Theory of ordinary differential equations. - New Dehli: TATA McGRAWHill Publishing Co. Ltd., 1987.
  16. Coutinho S. C. A constructive proof of the density of algebraic Pfaff equations without algebraic solutions// Ann. Inst. Fourier (Grenoble). - 2007. -57, № 5. - С. 1611-1621.
  17. Dryuma V. On geometrical properties of the spaces defined by the Pfaff equations// Bul. Acad. S¸tiin¸te Repub. Mold. Mat. - 2005. -47, № 1. - С. 69-84.
  18. Hakopian H. A., Tonoyan M. G. Partial differential analogs of ordinary differential equations and systems// New York J. Math. - 2004. -10. - С. 89-116.
  19. Han C. K. Pfaffian systems of Frobenius type and solvability of generic overdetermined PDE systems// В сб.: «Symmetries and Overdetermined Systems of Partial Differential Equations». - New York: Springer, 2008. - С. 421-429.
  20. Hartman Ph. Ordinary differential equations. - New York: John Willey & Sons, 1964.
  21. Howard R. Methods of thermodinamics. - New York: Blaisdell Publ. Comp., 1965.
  22. Izobov N. A. On the existence of linear Pfaffian systems whose set of lower characteristic vectors has a positive plane mesure// Differ. Equ. - 1997. -33, № 12. - С. 1626-1632.
  23. Izobov N. A., Platonov A. S. Construction of a linear Pfaff equation with arbitrarily given characteristics and lower characteristic sets// Differ. Equ. - 1998. - 34, № 12. - С. 1600-1607.
  24. Jouanolou J. P. Equations de Pfaff algebriques. - Berlin-Heidelberg: Springer-Verlag, 1979.´
  25. Lefschetz S. Differential equations: Geometric theory. - New York-London: Interscience Publishers, 1963.
  26. Luzatto S., Tureli¨ S., War K. Integrability of continuous bundles// ArXiv. - 2016. - 1606.00343v2 [math. CA].
  27. Luzatto S., Tureli¨ S., War K. A Frobenius theorem for corank-1 continuous distributions in dimensions two and three// ArXiv. - 2016. - 1411.5896v5 [math.DG].
  28. Mardare S. On Pfaff systems with Lp coefficients in dimension two// C.R. Math. Acad. Sci. Paris. - 2005. -340. - С. 879-884.
  29. Mardare S. On Pfaff systems with Lp coefficients and their applications in differential geometry// J. Math. Pures Appl. - 2005. -84. - С. 1659-1692.
  30. Mejstrik T. Some remarks on Nagumo’s theorem// Czech. Math. J. - 2012. -62. - С. 235-242.
  31. Mendes L. G. Bounding the degree of solutions to Pfaff equations// Publ. Mat. - 2000. -44, № 2. - С. 593-604.
  32. Musen P. On the application of Pfaff’s method in the theory of variations of astronomical constants. - Washington: NASA, 1964.
  33. Popescu P., Popescu M. Some aspects concerning the dynamics given by Pfaff forms// Physics AUC. - 2011. -21. - С. 195-202.
  34. Rashevskiy K. S. Geometric theory of partial differential equations. - New York: Springer, 2001.
  35. Siu Y. T. Partial differential equations with compatibility condition. - https://www.coursehero.com/ file/8864495/Lecture-notes-1/.
  36. Spichekovo N. V. On the behaviour of integral surfaces of a Pfaff equation with a nonclosed singular curve// Differ. Equ. - 2005. -41, № 10. - С. 1509-1513.
  37. Unni K. R. Pfaffian differential expressions and equations// Master’s degree thesis. - Logan: Utah State Univ., 1961. - С. 22.
  38. Vasilevich N. D., Prokhorovich T. N. A linear Pfaff system of three equations on CPm// Differ. Equ. - 2003. -39, № 6. - С. 896-898.
  39. Zoladek´ H. On algebraic solutions of algebraic Pfaff equations// Studia Math. - 1995. -114, № 2. - С. 117-126.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies